# SDR UALA2008111304326

- Difficulty date: August 14, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 52,499 hours, 10,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 32C171
- Condition: Failed
- Location: Lt Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER INTO LEFT MAIN TANK FROM CENTER TANK.  FUEL TRANSFER FROM RIGHT MAIN TANK INTO LEFT MAIN TANK ALSO WITH CROSS FEED OPEN.  FOUND LEFT FWD BOOST PUMP DISCHARGE CHECK VALVE FAILED AND FOD'D OUT PUMP AND HOUSING.  REPLACED LEFT MAIN TANK FWD BOOST PUMP (P/N 568-1-29115-004).  REPLACED FMU (P/N 808800-1).  REPLACED FUEL CONTROL SWITCH (P/N D738-01-001), REPLACED RELAYS FUEL CONT LEFT TD L K76107 AND GEN IGN L K76104.  RT OUTBOARD FILL VALVE LEAKING.  REPLACED PACKING IN RT OUTBOARD REFUEL CONTROL UNIT.  LEAK CHECK NORMAL.  REPLACED ENG NR 1 & NR 2 FUEL FILTER ELEMENTS.  RAN ENGINE FOUR TIMES EACH TIME ENGINE SHUT DOWN NORMAL.  VERIFICATION FLIGHT COMPLIED WITH BY FLIGHT CREW (FLT 109-23).
